A new proof of the Jung—Abhyankar theorem



Downloads per month over past year

Luengo Velasco, Ignacio (1983) A new proof of the Jung—Abhyankar theorem. Journal of Algebra, 85 (2). pp. 399-409. ISSN 0021-8693

[thumbnail of Luengo31.pdf] PDF
Restringido a Repository staff only


Official URL: http://0-www.sciencedirect.com.cisne.sim.ucm.es/science/article/pii/0021869383901047

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:17059
Deposited On:13 Nov 2012 10:24
Last Modified:27 Jul 2018 10:41

Origin of downloads

Repository Staff Only: item control page